MathSciNet Relay Station
MathSciNet bibliographic data
MR80131 26.0X
Jerison, M.; Rabson, G. Convergence theorems obtained from induced homomorphisms of a group algebra. Ann. of Math. (2) 63 (1956), 176–190.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement